MathSciNet Relay Station
MathSciNet bibliographic data
MR433531 (55 #6507) 60B05 (28A40)
de Acosta, Alejandro Asymptotic behavior of stable measures. Ann. Probability 5 (1977), no. 3, 494–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement